# SDR DALA2015022601661

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON LT INBD MLG DOOR BETWEEN STA Y=948-953.  CRACKED INTERCOSTAL WAS REMOVED IAW SRM 51-30-2.  NEW INTERCOSTAL WAS FABRICATED IAW SRM AND DWG 51-10-2, 5930583-257, DWG 5930583, REV CK.  NEW INTERCOSTAL WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  NEW INTERCOSTAL INSTALL IAW SRM 51-30-2.
